Alert archive / California / Frost Advisories in 2014
Frost Advisory 9, NWS Eureka, CA
NWS Eureka, CA issued this frost advisory at Apr 1, 2014, 3:00 AM PDT. It took effect at Apr 2, 2014, 2:00 AM PDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Apr 1, 2014, 3:00 AM PDT (10:00 UTC)
- In effect from
- Apr 2, 2014, 2:00 AM PDT
- Expired
- Apr 2, 2014, 9:00 AM PDT
- In force
- 7 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
454 WWUS76 KEKA 011000 NPWEKA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 300 AM PDT TUE APR 1 2014 CAZ003-076-012300- /O.NEW.KEKA.FZ.W.0001.140402T0900Z-140402T1600Z/ /O.NEW.KEKA.FR.Y.0009.140402T0900Z-140402T1600Z/ NORTH COAST INTERIOR-MENDOCINO INTERIOR- 300 AM PDT TUE APR 1 2014 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM PDT WEDNESDAY... ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM PDT WEDNESDAY. A FROST ADVISORY HAS ALSO BEEN ISSUED. THIS FROST ADVISORY IS IN EFFECT FROM 2 AM TO 9 AM PDT WEDNESDAY. * LOW TEMPERATURES...LOW TO MID 30S. * LOCATIONS...AREAS LIKE DINSMORE...BLOCKKSBURG...RUTH...COVELO... WILLITS...POTTER VALLEY WILL EXPERIENCE THE COLDEST TEMPERATURES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=EKA PRECAUTIONARY/PREPAREDNESS ACTIONS... THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO PROTECT SENSITIVE VEGETATION. ADDITIONALLY...SENSITIVE POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE EXPECTED ACROSS A LARGE AREA DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO PROTECT SENSITIVE VEGETATION. ADDITIONALLY...SENSITIVE POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. A FROST ADVISORY MEANS WIDESPREAD FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. && $$ CAZ001-002-012300- /O.NEW.KEKA.FR.Y.0009.140402T0900Z-140402T1600Z/ REDWOOD COAST-MENDOCINO COAST- 300 AM PDT TUE APR 1 2014 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM PDT WEDNESDAY. * LOW TEMPERATURES...MID 30S. * LOCATIONS INCLUDE...ANDERSON VALLEY...BRANSCOMB...FIELDBROOK AND HYDESVILLE. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=EKA PRECAUTIONARY/PREPAREDNESS ACTIONS... THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO PROTECT SENSITIVE VEGETATION. ADDITIONALLY...SENSITIVE POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. A FROST ADVISORY MEANS WIDESPREAD FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. && $$
3 follow-up statements
861 WWUS76 KEKA 012245 NPWEKA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 345 PM PDT TUE APR 1 2014 CAZ003-076-021000- /O.CAN.KEKA.FR.Y.0009.140402T0900Z-140402T1600Z/ /O.CON.KEKA.FZ.W.0001.140402T0900Z-140402T1600Z/ NORTH COAST INTERIOR-MENDOCINO INTERIOR- 345 PM PDT TUE APR 1 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT WEDNESDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT WEDNESDAY. * LOW TEMPERATURES...LOW TO MID 30S. * LOCATIONS...AREAS LIKE DINSMORE...BLOCKKSBURG...RUTH... COVELO... WILLITS...POTTER VALLEY WILL EXPERIENCE THE COLDEST TEMPERATURES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=EKA PRECAUTIONARY/PREPAREDNESS ACTIONS... THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO PROTECT SENSITIVE VEGETATION. ADDITIONALLY...SENSITIVE POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE EXPECTED ACROSS A LARGE AREA DURING THE GROWING SEASON. && $$ CAZ002-012345- /O.CAN.KEKA.FR.Y.0009.140402T0900Z-140402T1600Z/ MENDOCINO COAST- 345 PM PDT TUE APR 1 2014 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE FROST ADVISORY. ONCE SKIES CLEAR LATE TONIGHT, TEMPERATURES WILL FALL QUICKLY, BUT ARE EXPECTED TO BOTTOM OUT IN THE LOW 40S AND UPPER 30S. THE COLDEST SPOT WILL BE AROUND THE ANDERSON VALLEY, WHERE SOME PATCHY FROST IS POSSIBLE BUT WIDESPREAD FROST IS NOT LIKELY. $$ CAZ001-021000- /O.CON.KEKA.FR.Y.0009.140402T0900Z-140402T1600Z/ REDWOOD COAST- 345 PM PDT TUE APR 1 2014 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT WEDNESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT WEDNESDAY. * LOW TEMPERATURES...MID TO UPPER 30S. * LOCATIONS INCLUDE...FIELDBROOK AND HYDESVILLE, AND ARCATA AND MCKINLEYVILLE AWAY FROM THE IMMEDIATE COAST. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=EKA PRECAUTIONARY/PREPAREDNESS ACTIONS... THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO PROTECT SENSITIVE VEGETATION. ADDITIONALLY...SENSITIVE POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. A FROST ADVISORY MEANS WIDESPREAD FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. && $$
582 WWUS76 KEKA 020952 NPWEKA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 252 AM PDT WED APR 2 2014 CAZ003-076-021600- /O.CON.KEKA.FZ.W.0001.000000T0000Z-140402T1600Z/ NORTH COAST INTERIOR-MENDOCINO INTERIOR- 252 AM PDT WED APR 2 2014 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING. * LOW TEMPERATURES...LOW TO MID 30S. * LOCATIONS...AREAS LIKE DINSMORE...BLOCKSBURG...RUTH... LAYTONVILLE... AND WILLITS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=EKA PRECAUTIONARY/PREPAREDNESS ACTIONS... THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO PROTECT SENSITIVE VEGETATION. ADDITIONALLY...SENSITIVE POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE EXPECTED ACROSS A LARGE AREA DURING THE GROWING SEASON. && $$ CAZ001-021600- /O.CON.KEKA.FR.Y.0009.000000T0000Z-140402T1600Z/ REDWOOD COAST- 252 AM PDT WED APR 2 2014 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING. * LOW TEMPERATURES...MID TO UPPER 30S. * LOCATIONS INCLUDE...FIELDBROOK AND HYDESVILLE...AND ARCATA AND MCKINLEYVILLE AWAY FROM THE IMMEDIATE COAST. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=EKA PRECAUTIONARY/PREPAREDNESS ACTIONS... THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO PROTECT SENSITIVE VEGETATION. ADDITIONALLY...SENSITIVE POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. A FROST ADVISORY MEANS WIDESPREAD FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. && $$
155 WWUS76 KEKA 021558 NPWEKA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 858 AM PDT WED APR 2 2014 CAZ003-076-021700- /O.EXP.KEKA.FZ.W.0001.000000T0000Z-140402T1600Z/ NORTH COAST INTERIOR-MENDOCINO INTERIOR- 858 AM PDT WED APR 2 2014 ...FREEZE WARNING WILL EXPIRE AT 9 AM PDT THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 9 AM PDT THIS MORNING. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=EKA $$ CAZ001-021700- /O.EXP.KEKA.FR.Y.0009.000000T0000Z-140402T1600Z/ REDWOOD COAST- 858 AM PDT WED APR 2 2014 ...FROST ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=EKA $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this frost advisory went out at Mar 31, 10:36 PM PDT, 4 hours 24 minutes earlier.
Area forecast discussion, Mar 31, 10:36 PM PDT, 4 hours 24 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE EUREKA CA
1036 PM PDT MON MAR 31 2014
.SYNOPSIS...
SHOWERS WILL CONTINUE TUESDAY WITH THE MOST NUMEROUS ACTIVITY SOUTH
OF CAPE MENDOCINO. A RUMBLE OF THUNDER OR SOME SMALL HAIL CANNOT BE
RULED OUT. WEDNESDAY WILL BE A DRY DAY WITH SOME SUNSHINE BEFORE A
WEAK FRONT MOVES THROUGH WITH SOME SHOWERS ON THURSDAY.
&&
.DISCUSSION...
IN THE WAKE OF AN OCCLUDED FRONT, DRIER AND COOLER AIR WILL FILTER
IN TONIGHT. SKIES HAVE CLEARED SUBSTANTIALLY OFFSHORE AS SHORTWAVE
RIDGING ALLOWS FOR SOME SUBSIDENCE, AND WE EXPECT THIS TO CONTINUE
TO PUSH ONSHORE THIS EVENING. BEHIND THE MAIN BAND OF RAIN
ASSOCIATED WITH THE FRONT, CLOUDS AND A FEW SHOWERS WILL LINGER
MAINLY ACROSS INLAND AREAS, AS LAPSE RATES INCREASE WITH THE COLDER
AIR MOVING IN ALOFT. HAVE ONLY RECEIVED A FEW SNOW REPORTS TODAY
ABOVE 3500 FT, WITH THE BEST ESTIMATED AVERAGE ACCUMULATION BEING 3
TO 5 INCHES WITH THE HIGHEST AMOUNTS ABOVE 4000 FT. ANOTHER 1 TO 3
INCHES BEFORE THINGS DRY OUT TONIGHT WILL BRING US NEAR THE WARNING
CRITERIA. ALREADY MOVED THE END TIMES 3 TO 6 HOURS EARLIER...BUT THE
EVENING SHIFT MAY NEED TO CANCEL EARLY OR DOWNGRADE THE WARNING FOR
NORTH COAST INTERIOR AND TRINITY TO AN ADVISORY...AS PRECIPITATION
IS QUICKLY ENDING FROM WEST TO EAST WITH MINIMAL LINGERING SHOWER
ACTIVITY. IMPACTS HAVE BEEN MINIMAL AS ROAD SURFACES ARE MILD ENOUGH
TO LIMIT ACCUMULATIONS...AND NO CHAIN RESTRICTIONS HAVE BEEN
REPORTED EVEN OVER THE HIGHER PASSES, SUCH AS SOUTH FORK MOUNTAIN
AND HAYFORK SUMMIT.
ANOTHER WINTER WEATHER ADVISORY MAY BE NECESSARY FOR TOMORROW,
MAINLY FOR INTERIOR MENDOCINO COUNTY ABOVE 3500 FEET, AS ANOTHER
SURGE OF MOISTURE AND UPPER-LEVEL DIVERGENCE MOVES IN AHEAD OF THE
UPPER LOW. SNOW HAS BEEN REPORTED AS LOW AS 2500 FEET MIXED IN WITH
THE RAIN, AND THAT WILL CONTINUE TO BE THE CASE THROUGH TUESDAY WITH
THE HEAVIER SHOWER ACTIVITY. THE OTHER FORECAST CONCERN WILL BE ANY
RUMBLES OF THUNDER OR SMALL HAIL THAT OCCURS WITH THE HEAVIER
SHOWERS. MOST UNSTABLE AIR AND THE BETTER FORCING WILL TRACK SOUTH
OF OUR AREA TOWARD THE BAY AREA, BUT STILL LEFT A SLIGHT CHANCE OF
THUNDER AND SMALL HAIL FOR THE ENTIRE CWA TUESDAY. IMPACTS WILL BE
MINIMAL WITH MORE RAIN THAN PURELY HAIL EXPECTED. THE BEST SHOT AT
ANY ACCUMULATING SMALL HAIL WILL BE OVER COASTAL MENDOCINO COUNTY,
AND THE OVERNIGHT CREW AND TOMORROWS DAY SHIFT WILL NEED TO MONITOR
CLOSELY.
OTHERWISE SHOWER ACTIVITY TOMORROW WHICH WILL BE CONCENTRATED MOSTLY
OVER THE INTERIOR AND SOUTH OF CAPE MENDOCINO WILL TAPER OFF TUESDAY
NIGHT. SOME BREAKS OF SUNSHINE CAN BE EXPECTED ON TUESDAY WITH THE
CONVECTIVE ENVIRONMENT...PARTICULARLY NORTH OF CAPE MENDOCINO WHERE
THE AIRMASS WILL BE DRIER AND FORCING WILL BE LESS. WEDNESDAY WILL
BE THE NICEST DAY OF THE WEEK WITH DRY AND MOSTLY SUNNY WEATHER.
THURSDAY A WEAK FRONT WILL PASS BY WITH ISOLATED TO SCATTERED
SHOWERS, BUT RAINFALL AMOUNTS WILL BE LIGHT AND CARRY MINIMAL
IMPACT. MODELS DIVERGE ON HOW SLOWLY THE NORTH COAST WILL DRY OUT
FRIDAY AND SATURDAY, SO LEFT SLIGHT/LOW CHC POPS THERE. HIGHER
CONFIDENCE EXISTS FOR DRIER WEATHER SUNDAY INTO EARLY NEXT WEEK WITH
A HIGH AMPLITUDE RIDGE BUILDING IN. TEMPERATURES MAY WARM INTO THE
70S TO NEAR 80 INLAND IF CURRENT MODEL PROJECTIONS VERIFY. AAD
&&
.AVIATION...GUSTY SOUTH AND SOUTHEASTERLY WINDS ASSOCIATED WITH THE
PASSING FRONT WILL DECREASE OVER THE NEXT FEW HOURS AS THE FRONT
MOVES EAST. MVFR CONDITIONS ARE GIVING RISE VFR CONDITIONS ACROSS
THE AREA IN THE WAKE OF THE FRONT. A RELATIVE DRY AIR MASS BAND IS
MOVING INTO THE AREA BEHIND THE FRONT AND THIS SHOULD LEAD TO THESE
IMPROVED CONDITIONS LASTING TIL MIDNIGHT. EXPECT SOME SHOWERS AND
RELATED MVFR CONDITIONS IN THE LATE NIGHT AND MORNING AS THE UPPER
LEVEL CORE AND ASSOCIATED COLD UNSTABLE AREA MOVES OVER THE AREA.
&&
.MARINE...WINDS AND SHORT PERIOD SEAS ARE SUBSIDING IN THE WAKE
OF THE PASSING COLD FRONT. EXPECT SOME MARGINAL SQUALLS TO MOVE
OVER THE WATERS OVERNIGHT AS COLD UNSTABLE AIR BEHIND THE SYSTEM
PASSES OVER. OTHERWISE...A NEW LOW PRESSURE WILL APPROACH THE
REGION LATE TONIGHT INTO TUE MORNING. S AND SE WINDS WILL INCREASE
AGAIN...BUT NOT AS STRONG AS PREVIOUSLY SO HAVE PUT UP SCA. THE ENP
AND SWAN INDICATE WESTERLY SWELL BUILDING TONIGHT INTO TUE. THEN
BY MID WEEK SEAS WILL SLOWLY SUBSIDE.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...WINTER WEATHER ADVISORY UNTIL 8 PM PDT THIS EVENING ABOVE 3500
FEET FOR THE CAZ076.
WINTER STORM WARNING UNTIL 8 PM PDT THIS EVENING ABOVE 3500 FEET
FOR THE CAZ003-004.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY UNTIL NOON PDT TUESDAY PZZ450-470-475.
SMALL CRAFT ADVISORY UNTIL 5 AM PDT WEDNESDAY PZZ455.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Mar 31, 8:12 PM PDT, 6 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 812 PM PDT MON MAR 31 2014 CAZ003-004-020315- NORTH COAST INTERIOR-UPPER TRINITY RIVER- 812 PM PDT MON MAR 31 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. SCATTERED LIGHT SNOW SHOWERS WILL CONTINUE OFF AND ON OVERNIGHT... BUT LITTLE ADDITIONAL ACCUMULATIONS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SHOWERS AND A SLIGHT CHANCE OF THUNDERSTORMS WILL ACCOMPANY AN UPPER LOW MOVING THROUGH ON TUESDAY. SMALL HAIL WILL ACCOMPANY STRONGER SHOWERS. A FEW INCHES OF SNOW WILL BE POSSIBLE WITH HEAVIER SHOWER ACTIVITY ABOVE 3500 FEET. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA. CAZ076-020315- MENDOCINO INTERIOR- 812 PM PDT MON MAR 31 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. SCATTERED LIGHT SNOW SHOWERS WILL CONTINUE OFF AND ON OVERNIGHT... BUT LITTLE ADDITIONAL ACCUMULATIONS ARE EXPECTED. HEAVIER RAIN SHOWERS MAY PRODUCE SMALL HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SHOWERS AND A SLIGHT CHANCE OF THUNDERSTORMS WILL ACCOMPANY AN UPPER LOW MOVING THROUGH ON TUESDAY. SMALL HAIL WILL ACCOMPANY STRONGER SHOWERS. A FEW INCHES OF SNOW WILL BE POSSIBLE ABOVE 3500 FEET. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA. CAZ001-002-020315- REDWOOD COAST-MENDOCINO COAST- 812 PM PDT MON MAR 31 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. SCATTERED SHOWERS WILL PERSIST TONIGHT. SMALL HAIL WILL ACCOMPANY HEAVIER SHOWERS. AN ISOLATED THUNDERSTORM IS POSSIBLE NEAR THE COAST. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SHOWERS AND A SLIGHT CHANCE OF THUNDERSTORMS WILL ACCOMPANY AN UPPER LOW MOVING THROUGH ON TUESDAY. SMALL HAIL WILL ACCOMPANY STRONGER SHOWERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 3:00 AM PDT | Freeze Warning | EKA | 30 hr |
Nearby
Frost Advisories in California, 2014Every frost advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.